It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Jo on November 07, 2000 at 07:17:04:

In Reply to: Aldactone/Alicia/JO posted by DJ on November 06, 2000 at 18:32:24:

No problem! I do hope this stuff works for both of us - on the hair loss and skin! It is odd that the side effect info didn't list telogen effluvium as a possibility, even short term.


: Alicia,I have been on the spiro for 3 months...I d say I noticed the increased shedding at 2 1/2 months...but if you are not losing much hair right now I wouldn't worry about that...it sounds like the med is working on you just the way it is supposed to.

: DJ

: Thanks Jo...I appreciate your encouraging words...


Follow Ups

All times are GMT -7. The time now is 10:13 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!